# SDR HEEA086972

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 3,260 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 206362002103
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM AROUND CAP. TO BE SENT TO MFG FOR CREDIT.
